# SDR DALA2016020200798

- Difficulty date: February 2, 2016
- Submitted: February 2, 2016
- Operation: Air carrier
- Aircraft: N968DL
- Make and model: Doug MD-88
- Aircraft serial: 53161
- Aircraft time: 66,061 hours, 48,315 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND AFT OVERWING EXITS EMERGENCY LIGHTS INOPERATIVE. THE BATTERY PACK FOR THE AFT OVERWING EMERGENCY EXIT LIGHTS WAS REPLACED.
